# SDR UPS03440144

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S135610A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 390 AND DOOR SILL FOR L1 EMERGENCY LIGHT DIMMED.  REMOVED AND REPLACED EMERGENCY BATTERY, OPS CHECK OK.
